# SDR K11A2024020200256

- Difficulty date: January 10, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 54,824 hours, 36,867 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 727d
- Part time: 54,824 hours, 36,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT B.S. 727D RBL 14, EVIDENCE OF CORROSION AT CARGO TIE DOWN.
